On ray class annihilators of cyclotomic function fields

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 351
  • Download : 0
Publisher
POLISH ACAD SCIENCES INST MATHEMATICS
Issue Date
2011
Language
English
Article Type
Article
Keywords

GLOBAL FUNCTION-FIELDS; STICKELBERGER IDEALS; CIRCULAR UNITS

Citation

ACTA ARITHMETICA, v.150, no.1, pp.23 - 34

ISSN
0065-1036
URI
http://hdl.handle.net/10203/95109
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0